It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board

  • antipsychotics and sexual problems

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-09-2014, 08:16 AM   #1
    revv
    Newbie
    (male)
     
    revv's Avatar
     
    Join Date: Aug 2013
    Location: Curran
    Posts: 1
    revv HB User
    antipsychotics and sexual problems

    I take invega sustenna and have sexual problems with it, I was wondering if anyone here ever experienced sexual problems with antipsychotics and if you switched to another med that didn't give you problems.

    I would like to know which med and if you had any problems with it.

    I am really freaking out here I have no sex drive and lost feeling when I orgasm, plus I have almost no semen coming out...

    I hear Abilify and seroquel are the best if you have sexual dysfunction so if anyone here taking these meds could tell me there experience with them it would greatly be appreciated but if you take other meds I would also like to hear about it.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:34 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!